# SDR CALA0800920

- Difficulty date: September 25, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 57,678 hours, 30,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FUSELAGE SKIN AFT OF LOWER CUTOUT CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PLATES AND FILLERS PER SRM 53-10-01 REPAIR 2.  RESTORATION OF AIRCRAFT FINISH WILL BE ACCOMPLISHED ON L/P 9698525 SEQ N00667.
